# SDR CA080319007

- Difficulty date: March 6, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 19,030 hours
- Engine: Garrtt TPE331*
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: EN516
- Condition: Intermittent
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH, THE CREW NOTICED THAT THE LT GEAR HAD NO "GREEN" SAFE LIGHT.  FLY BY WAS CARRIED OUT CONFIRMED GEAR DOWN.  AIRCRAFT LANDED WITHOUT INCIDENT.  SWITCH WAS FOUND STICKY.  SWITCH REPLACED AND AIRCRAFT RETURNED TO SERVICE. (TC NR 20080319007)
